AMS eContent Search Results
Matches for: msc=(42A38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 94 found      Go to page: 1 2 3 4

[61] Takeshi Kawazoe. Functions on noncompact Lie groups with positive Fourier transforms . Proc. Amer. Math. Soc. 123 (1995) 1411-1415. MR 1277119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Dăng Vũ Giang and Ferenc Móricz. Ces\`aro means of Fourier transforms and multipliers on $L\sp 1({\bf R})$ . Proc. Amer. Math. Soc. 122 (1994) 469-477. MR 1201804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] R. S. Pathak and S. K. Upadhyay. $W\sp p$-spaces and Fourier transform . Proc. Amer. Math. Soc. 121 (1994) 733-738. MR 1185272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Constantine Georgakis. The Hausdorff mean of a Fourier-Stieltjes transform . Proc. Amer. Math. Soc. 116 (1992) 465-471. MR 1096210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Richard T. Miller. On a theorem of Paley and Wiener . Proc. Amer. Math. Soc. 113 (1991) 643-649. MR 1070522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Juan Arias-de-Reyna. On the theorem of Frullani . Proc. Amer. Math. Soc. 109 (1990) 165-175. MR 1007485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Yong Zhuo Chen and Ka-Sing Lau. Wiener transformation on functions with bounded averages . Proc. Amer. Math. Soc. 108 (1990) 411-421. MR 990416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] G. Csordas and R. S. Varga. Fourier transforms and the Hermite-Biehler theorem . Proc. Amer. Math. Soc. 107 (1989) 645-652. MR 982401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ralph Howard. A note on Roe's characterization of the sine function . Proc. Amer. Math. Soc. 105 (1989) 658-663. MR 942633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Sylvester Reese. Some Fourier-Stieltjes coefficients revisited . Proc. Amer. Math. Soc. 105 (1989) 384-386. MR 938913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] John A. Baker. Functional equations, tempered distributions and Fourier transforms . Trans. Amer. Math. Soc. 315 (1989) 57-68. MR 979965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Juan A. Barceló and Antonio Córdoba. Band-limited functions: $L\sp p$-convergence . Trans. Amer. Math. Soc. 313 (1989) 655-669. MR 951885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Saburou Saitoh. Fourier-Laplace transforms and the Bergman spaces . Proc. Amer. Math. Soc. 102 (1988) 985-992. MR 934879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] L. L. Campbell. Fourier transforms which are asymptotically Cauchy densities. Quart. Appl. Math. 45 (1987) 93-95. MR 885171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Saburou Saitoh. Generalizations of Paley-Wiener's theorem for entire functions of exponential type . Proc. Amer. Math. Soc. 99 (1987) 465-471. MR 875382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Y. Katznelson. Solution of a problem raised by Rubel. Bull. Amer. Math. Soc. 14 (1986) 261-262. MR 828822.
Abstract, references, and article information   
View Article: PDF

[78] Daniel J. Grubb. Ranges of joint Laplace-Fourier transforms . Proc. Amer. Math. Soc. 97 (1986) 372-373. MR 835901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF

[80] Robert L. Pego. Compactness in $L\sp 2$ and the Fourier transform . Proc. Amer. Math. Soc. 95 (1985) 252-254. MR 801333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] John F. Price and Paul C. Racki. Local uncertainty inequalities for Fourier series . Proc. Amer. Math. Soc. 93 (1985) 245-251. MR 770530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] R. Tolimieri. The algebra of the finite Fourier transform and coding theory . Trans. Amer. Math. Soc. 287 (1985) 253-273. MR 766218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] A. El Kohen. $L\sp{2}{\rm \sb{}loc}$-boundedness for a class of singular Fourier integral operators . Proc. Amer. Math. Soc. 91 (1984) 389-394. MR 744636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] William A. Squires. Geometric condition for universal interpolation in $\hat{\mathcal{E}}'$ . Trans. Amer. Math. Soc. 280 (1983) 401-413. MR 712268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Ka-Sing Lau. Extension of Wiener's Tauberian identity and multipliers on the Marcinkiewicz space . Trans. Amer. Math. Soc. 277 (1983) 489-506. MR 694372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Brent Smith. The dependence of mass upon wind . Proc. Amer. Math. Soc. 85 (1982) 206-208. MR 652443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. R. Patadia and V. M. Shah. On the absolute convergence of lacunary Fourier series . Proc. Amer. Math. Soc. 83 (1981) 680-682. MR 630036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] S. W. Graham and Jeffrey D. Vaaler. A class of extremal functions for the Fourier transform . Trans. Amer. Math. Soc. 265 (1981) 283-302. MR 607121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Robert M. Young. On a completeness theorem of Paley and Wiener . Proc. Amer. Math. Soc. 76 (1979) 349-350. MR 537103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 94 found      Go to page: 1 2 3 4